×

A new approach to Hom-left-symmetric bialgebras. (English) Zbl 07361071

Summary: The main purpose of this paper is to consider a new definition of Hom-left-symmetric bialgebra. The coboundary Hom-left-symmetric bialgebra is also studied. In particular, we give a necessary and sufficient condition that \(s\)-matrix is a solution of the Hom-\(S\)-equation by a cocycle condition.

MSC:

17B60 Lie (super)algebras associated with other structures (associative, Jordan, etc.)
17A30 Nonassociative algebras satisfying other identities
81R12 Groups and algebras in quantum theory and relations with integrable systems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bai, C., Left-symmetric bialgebras and an analogue of the classical Yang-Baxter equation, Commun. Contemp. Math. 10 (2008), 221-260 · Zbl 1173.17025
[2] Benayadi, S.; Makhlouf, A., Hom-Lie algebras with symmetric invariant nondegenerate bilinear forms, J. Geom. Phys. 76 (2014), 38-60 · Zbl 1331.17028
[3] Hartwig, J. T.; Larsson, D.; Silvestrov, S. D., Deformations of Lie algebras using \(\sigma \)-derivations, J. Algebra 295 (2006), 314-361 · Zbl 1138.17012
[4] Liu, S.; Song, L.; Tang, R., Representations and cohomologies of Hom-pre-Lie algebras, Available at https://arxiv.org/abs/1902.07360v1 (2019), 18 pages
[5] Makhlouf, A.; Silvestrov, S. D., Hom-algebra structures, J. Gen. Lie Theory Appl. 2 (2008), 51-64 · Zbl 1184.17002
[6] Sheng, Y.; Bai, C., A new approach to Hom-Lie bialgebras, J. Algebra 399 (2014), 232-250 · Zbl 1345.17002
[7] Sheng, Y.; Chen, D., Hom-Lie 2-algebras, J. Algebra 376 (2013), 174-195 · Zbl 1281.17034
[8] Sun, Q.; Li, H., On parakähler Hom-Lie algebras and Hom-left-symmetric bialgebras, Commun. Algebra 45 (2017), 105-120 · Zbl 1418.17068
[9] Yau, D., The Hom-Yang-Baxter equation, Hom-Lie algebras, and quasi-triangular bialgebras, J. Phys. A, Math. Theor. 42 (2009), Article ID 165202, 12 pages · Zbl 1179.17001
[10] Yau, D., Hom-Novikov algebras, J. Phys. A, Math. Theor. 44 (2011), Article ID 085202, 20 pages · Zbl 1208.81110
[11] Yau, D., The Hom-Yang-Baxter equation and Hom-Lie algebras, J. Math. Phys. 52 (2011), Article ID 053502, 19 pages · Zbl 1317.16032
[12] Yau, D., The classical Hom-Yang-Baxter equation and Hom-Lie bialgebras, Int. Electron. J. Algebra 17 (2015), 11-45 · Zbl 1323.16027
[13] Zhang, R.; Hou, D.; Bai, C., A Hom-version of the affinizations of Balinskii-Novikov and Novikov superalgebras, J. Math. Phys. 52 (2011), Article ID 023505, 19 pages · Zbl 1314.17007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.